Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 16, NWS Norman, OK

April 28, 2021Carter County, Garvin County, Murray County, Oklahoma

NWS Norman, OK issued this river flood advisory at Apr 28, 2021, 6:19 AM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 6:19 AM CDT (11:19 UTC)
Expired
Apr 28, 2021, 9:56 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Garvin County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 89 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wildhorse Creek near Hoover (HVRO2). The gauge peaked at 26.84 ft at Apr 28, 2021, 2:00 PM CDT.

actionminormoderate1015202504/29
Action stage
20 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07329700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

811 
WGUS84 KOUN 281119
FLSOUN

Flood Advisory
National Weather Service Norman OK
619 AM CDT Wed Apr 28 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  Wildhorse Creek near Hoover affecting Carter, Murray and Garvin 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC019-049-099-282330-
/O.NEW.KOUN.FL.Y.0016.210428T1119Z-210429T0000Z/
/HVRO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
619 AM CDT Wed Apr 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Wildhorse Creek near Hoover.
* From this morning to this evening.
* At 5:30 AM CDT Wednesday the stage was 19.9 feet.
* Action stage is 20.0 feet.
* Flood stage is 25.0 feet.
* Forecast...The Wildhorse Creek is expected to rise to a crest of 
  20.9 feet this morning.


&&

LAT...LON 3454 9732 3456 9718 3454 9717 3452 9730
      3449 9748 3452 9744

$$

11
1 follow-up statement
255 
WGUS84 KOUN 281456
FLSOUN

Flood Advisory
National Weather Service Norman OK
956 AM CDT Wed Apr 28 2021

...The Flood Advisory is replaced with a River Flood Warning for the 
following rivers in Oklahoma...

  Wildhorse Creek near Hoover affecting Carter, Murray and Garvin 
  Counties.

OKC019-049-099-281600-
/O.CAN.KOUN.FL.Y.0016.000000T0000Z-210428T1456Z/
/HVRO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 AM CDT Wed Apr 28 2021

...The Flood Advisory for the Wildhorse Creek near Hoover has been 
replaced...

The Flood Advisory is replaced by a river flood warning for
  the Wildhorse Creek near Hoover.
* At 9:30 AM CDT Wednesday the stage was 24.1 feet.
* Flood stage is 25.0 feet.
* Forecast...The Wildhorse Creek is expected to rise to a crest of 
  25.0 feet this afternoon.


&&

LAT...LON 3454 9732 3456 9718 3454 9717 3452 9730
      3449 9748 3452 9744

$$

SK

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 28, 3:43 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 28, 3:43 AM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
343 AM CDT Wed Apr 28 2021

...New SHORT TERM, LONG TERM, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021

The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.

Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.

This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.

The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).

In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.

Mahale

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021

Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.

The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.

Mahale

&&

.AVIATION...
(06Z TAFS)
Issued at 1234 AM CDT Wed Apr 28 2021

Several rounds of showers and thunderstorms are expected overnight
into early Wednesday morning, and then again Wednesday afternoon
and evening. An area of thunderstorms currently extends from just
SE of OUN and SWO to near SPS. Another round will move in from the
southwest after 09Z or so, tracking near the I-44 corridor. MVFR
to IFR cigs and visbys will be possible for most terminals
throughout the forecast period. Winds will also shift from the
north late in the forecast period.

&&

.UPPER AIR...
Issued at 343 AM CDT Wed Apr 28 2021

An Upper Air flight for 12Z this morning will be weather
dependent. Additional flights are possible this afternoon and
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  58  70  51 /  90  60  30  10
Hobart OK         77  55  70  48 /  80  40  30  10
Wichita Falls TX  79  59  71  52 /  90  70  40  30
Gage OK           75  50  72  43 /  30  30  10  10
Ponca City OK     77  57  73  48 /  80  70  20  10
Durant OK         81  63  73  55 /  80 100  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
     037>048-050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...03
Hazardous weather outlook, Apr 28, 4:06 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
406 AM CDT Wed Apr 28 2021

OKZ004>048-050>052-TXZ083>090-290915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
406 AM CDT Wed Apr 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms are expected this morning, primarily southeast of
I-44. The primary hazard from the most intense storms are gusty
winds and brief tornadoes.

Additional thunderstorms are expected to redevelop this afternoon
into the evening, especially along and southeast of I-44. Large
hail and gusty winds are possible. There is also a low tornado
risk.

.Heavy Rainfall and Flooding...
Heavy rainfall could result in flash flooding across portions of
central and southern Oklahoma and western north Texas through
tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms should exit the area Thursday morning. Additional
thunderstorms are possible late Monday into Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 28, 3:56 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
356 AM CDT Wed Apr 28 2021

OKZ028-040>042-280930-
Garvin OK-Pontotoc OK-McClain OK-Murray OK-
356 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR eastern Garvin...west central
Pontotoc...southeastern McClain and northwestern Murray Counties
Until 430 AM CDT...

AT 355 AM CDT, a strong thunderstorm was located 5 miles east of
Katie, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3447 9727 3455 9736 3491 9702 3492 9698
      3496 9695 3473 9670
TIME...MOT...LOC 0855Z 227DEG 36KT 3456 9725

Zwink
Special weather statement, Apr 28, 4:00 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
400 AM CDT Wed Apr 28 2021

TXZ086-088-089-280930-
Wichita TX-Archer TX-Baylor TX-
400 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Wichita...
northwestern Archer and central Baylor Counties Until 430 AM CDT...

AT 358 AM CDT, a strong thunderstorm was located near Seymour, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Seymour, Holliday, Mabelle, Lake Diversion, Dundee, Mankins and
southeastern Lake Kemp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3358 9938 3383 9912 3384 9865 3344 9924
TIME...MOT...LOC 0858Z 230DEG 33KT 3357 9924

11
Special weather statement, Apr 28, 4:09 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
409 AM CDT Wed Apr 28 2021

OKZ039-040-046-280945-
Stephens OK-Carter OK-Garvin OK-
409 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens...
northwestern Carter and western Garvin Counties Until 445 AM CDT...

AT 408 AM CDT, a strong thunderstorm was located 5 miles southwest of
Ratliff City, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3430 9750 3435 9767 3485 9748 3474 9718
TIME...MOT...LOC 0908Z 203DEG 43KT 3439 9756

Zwink
Special weather statement, Apr 28, 4:27 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
427 AM CDT Wed Apr 28 2021

OKZ031-032-042-281000-
Pontotoc OK-Hughes OK-Seminole OK-
427 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Pontotoc...southwestern
Hughes and southern Seminole Counties Until 500 AM CDT...

AT 425 AM CDT, a strong thunderstorm was located near Vanoss, moving
northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3466 9687 3473 9694 3478 9693 3490 9679
      3490 9678 3491 9678 3511 9654 3489 9631
TIME...MOT...LOC 0925Z 228DEG 49KT 3475 9682

Zwink
Special weather statement, Apr 28, 4:57 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
457 AM CDT Wed Apr 28 2021

TXZ086-089-090-281030-
Clay TX-Wichita TX-Archer TX-
457 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR western Clay...southeastern
Wichita and eastern Archer Counties Until 530 AM CDT...

AT 457 AM CDT, strong thunderstorms were along a line extending from
9 miles east of Holliday to 9 miles southwest of Windthorst, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Wichita Falls, Henrietta, Scotland, Dean, Windthorst, Jolly, Lake
Arrowhead, Sheppard AFB, Bluegrove, Lakeside City, Pleasant Valley,
Joy and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3392 9866 3412 9836 3361 9806 3346 9830
      3347 9842 3340 9842 3340 9857
TIME...MOT...LOC 0957Z 211DEG 37KT 3377 9854 3345 9851

11
Special weather statement, Apr 28, 5:05 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
505 AM CDT Wed Apr 28 2021

OKZ032-042-281030-
Pontotoc OK-Hughes OK-
505 AM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pontotoc and Hughes
Counties Until 530 AM CDT...

AT 504 AM CDT, strong thunderstorms were along a line extending from
near Yeager to 3 miles northwest of Atwood to 6 miles southeast of
Francis, moving east at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Holdenville, Wetumka, Allen, Dustin, Calvin, Stuart, Lamar, Gerty,
Horntown, Yeager, Atwood and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3481 9609 3477 9660
      3487 9652 3488 9651 3497 9645 3525 9635
      3529 9622 3529 9598 3515 9598
TIME...MOT...LOC 1004Z 249DEG 28KT 3516 9632 3499 9638 3482 9651

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 27, 7:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Apr 27, 8:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Apr 27, 8:46 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 27, 9:01 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 27, 9:55 PM CDTSpecial Weather StatementOUNStephens50 min
Apr 27, 10:35 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNTillman32 min
Apr 27, 10:46 PM CDTSpecial Weather StatementOUNMcClain44 min
Apr 27, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole25 min
Apr 27, 11:24 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain36 min
Apr 27, 11:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Apr 27, 11:42 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray26 min
Apr 27, 11:58 PM CDTTornado WarningOUNGarvin, McClain17 min
Apr 28, 12:13 AM CDTTornado Warning Tornado observedOUNCleveland, Garvin, McClain, Pottawatomie32 min
Apr 28, 12:27 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, McClain, Murray, Stephens3 hr
Apr 28, 12:47 AM CDTFlash Flood WarningOUNGarvin8 hr
Apr 28, 12:59 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole4 hr
Apr 28, 1:31 AM CDTSpecial Weather StatementOUNPottawatomie29 min
Apr 28, 1:40 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Apr 28, 1:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Apr 28, 3:11 AM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Murray, Stephens6 hr
Apr 28, 3:28 AM CDTSpecial Weather StatementOUNGarvin32 min
Apr 28, 3:56 AM CDTSpecial Weather StatementOUNMurray34 min
Apr 28, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Apr 28, 4:25 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens35 min
Apr 28, 4:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 28, 5:05 AM CDTSpecial Weather StatementOUNHughes25 min
Apr 28, 5:09 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 28, 5:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 28, 6:33 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
Apr 28, 8:02 AM CDTSpecial Weather StatementOUNMurray28 min
Apr 28, 8:15 AM CDTSpecial Weather StatementOUNPontotoc30 min
Apr 28, 8:33 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc27 min
Apr 28, 8:47 AM CDTSpecial Weather StatementOUNPontotoc28 min
Apr 28, 8:48 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Pontotoc3 hr
Apr 28, 8:56 AM CDTSpecial Weather StatementOUNHughes34 min
Apr 28, 9:03 AM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, McClain, Murray, Stephens117 min
Apr 28, 9:14 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:16 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:53 AM CDTRiver Flood WarningOUNHughes, Seminole35 hr
Apr 28, 9:56 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray13 hr
Apr 28, 9:59 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray3 hr
Apr 28, 10:46 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall4 hr
Apr 28, 11:01 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Apr 28, 11:39 AM CDTRiver Flood AdvisoryOUNHughes2 hr
Apr 28, 11:43 AM CDTSpecial Weather StatementOUNKay47 min
Apr 28, 11:59 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 28, 12:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 1:20 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Apr 28, 1:31 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma4 hr
Apr 28, 1:31 PM CDTSpecial Weather StatementOUNGarfield29 min
Apr 28, 1:45 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 28, 2:07 PM CDTRiver Flood WarningOUNHughes9 hr
Apr 28, 2:22 PM CDTSpecial Weather StatementOUNLove23 min
Apr 28, 2:38 PM CDTSpecial Weather StatementOUNCanadian22 min
Apr 28, 2:46 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Apr 28, 3:17 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma3 hr
Apr 28, 3:22 PM CDTSpecial Weather StatementOUNLogan23 min
Apr 28, 3:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Apr 28, 3:54 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray31 hr
Apr 28, 3:56 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Apr 28, 4:19 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 28, 4:21 PM CDTSpecial Weather StatementOUNCaddo24 min
Apr 28, 4:23 PM CDTSpecial Weather StatementOUNLogan, Noble37 min
Apr 28, 4:48 PM CDTSpecial Weather StatementOUNGrady42 min
Apr 28, 4:56 PM CDTAreal Flood AdvisoryOUNNoble3 hr
Apr 28, 5:01 PM CDTSpecial Weather StatementOUNNoble44 min
Apr 28, 5:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 28, 5:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston24 min
Apr 28, 5:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Apr 28, 6:02 PM CDTSpecial Weather StatementOUNAtoka28 min
Apr 28, 6:26 PM CDTSpecial Weather StatementOUNWashita49 min
Apr 28, 6:59 PM CDTSpecial Weather StatementOUNCaddo46 min

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.